# SDR A6WA201040139

- Difficulty date: January 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME UPPER FLANGE AT FS 338 CRACKED.  REPAIRED IAW REO 601R-52-11-402.
